# SDR DALA1128133310

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL SUPPORT Y450 FR76-77 CORRODED.  REMOVED CORROSION IAW SRM 51-74-00 AND FOUND OUT OF LIMIT. ORG THK  0.080", MATL REMOVED 0.040" (L=2.5"XW=1") IAW SRM  53-41-14, FIG 103.  DAMAGED SUPPORT R & R IAW SRM 51-42-11, COMPLETED AND INSPECTED.
